# SDR DXTA200601741

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 6,772 hours, 5,569 cycles
- Engine: Pwa JT15D5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRED EXCESSIVE PRESSURE/FORCE ON LANDING ROLL AND TAXI. WHEN THERE WAS BRAKING IT WAS GRABBY. CHECKED FOR ANTI-SKID FAULT BALLS, NO FAULTS INDICATED. REMOVED INSPECTED AND CHECKED BOTH ANTISKID TRANSDUCERS.  TRANSDUCERS CHK OK. RE-INSTALLED TRANSDUCERS. TAXIED A/C FOR 30 PLUS MINUTES AT GREATER THEN 15 KTS, BRAKES OPERATE NORMAL W/ ANTI-SKID OFF AND ON.  BRAKE PEDALS FEEL AND OPERATE NORMAL W/ ANTI-SKID OFF AND ON. BRAKE PEDALS FEEL AND OPERATE NORMAL. NO TROUBLE FOUND.
